Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 218683, 7 pages
http://dx.doi.org/10.1155/2015/218683
Research Article

Common Fixed Points of Locally Contractive Mappings in Multiplicative Metric Spaces with Application

1Department of Mathematics and Applied Mathematics, University of Pretoria, Pretoria, South Africa
2Department of Mathematics, Bayero University Kano, PMB 3011, Kano, Nigeria
3Department of Mathematics, Kano University of Science and Technology, PMB 3042, Wudil, Kano, Nigeria

Received 12 November 2014; Accepted 26 December 2014

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2015 Mujahid Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to present common fixed point results of quasi-weak commutative mappings on a closed ball in the framework of multiplicative metric spaces. Example is presented to support the result proved herein. We also study sufficient conditions for the existence of a common solution of multiplicative boundary value problem. Our results extend and improve various recent results in the existing literature.